# SDR V0XD20180606002

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE ANGLE AT BS 939 WAS CORRODED.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06, 51-40-11, 51-45-00, AND 51-25-16.
